MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF
Model Number REF 316-07
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complaint description it was noticed after 1 day of use that the subglottic port was split.A theoretical investigation was conducted, as no photo/sample and no further information was available to date.No verification of defect possible to date.The production data is inconspicuous.The port can be damaged if the syringe is inserted too tightly.However, this might be also an injection molding defect, which is very rare.Further investigation within capa.
 
Event or Problem Description
After 1 days of use the port of the suction line of the tracoe twist plus tracheostomy cannula split.Difficult to obtain aspirates so planned elective change performed the next day.No perceived harm to patient as a result.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20818748
Report Number8010485-2024-00046
Device Sequence Number12716142
Product Code JOH
UDI-Device Identifier04035324019076
UDI-Public4035324019076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 316-07
Device Catalogue NumberREF 316-07
Device Lot NumberN.A.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown